# SDR CALA2020011000117

- Difficulty date: January 9, 2020
- Submitted: January 10, 2020
- Operation: Air carrier
- Aircraft: N77525
- Make and model: Boeing 737824
- Aircraft serial: 31659
- Aircraft time: 32,463 hours, 11,095 cycles
- System (JASC): 3441 · Inertial Guidance System
- Part: Adiru
- Part number: HG2050AC11
- Condition: Faulty
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT IRU FAULT IN FLIGHT. R/R LEFT ADIRU REF AMM 34-21-01-400-801 OPS CK GOOD. ALSO PERFORMED LAND VERIFY REF AMM 22-11-00 ALL PASS. A/C REMAIN FULL CAT CAPABILITY. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1076764  SN OFF 1009 UNIT, ADIRU, AI  OFF 60-3421-9-0001 1009 ON 60-3421-9-0001 5723.
